Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 18, 2012Kandiyohi County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 18, 2012, 9:34 PM CDT for Kandiyohi County, Minnesota. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2012, 9:34 PM CDT (02:34 UTC)
Expired
May 18, 2012, 10:15 PM CDT
In force
41 min
Issued by
NWS Twin Cities, MN

County Kandiyohi County, MN

The radar

The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 9:43 PM CDTHAIL 0.75Willmar, MN
May 18, 9:47 PM CDTHAIL 1.755 Wnw Spicer, MNHAIL WITH STRONG WIND. POWER IS OUT.
May 18, 10:05 PM CDTHAIL 0.5New London, MNDIME SIZE HAIL COVERING THE GROUND.
May 18, 10:15 PM CDTHAIL 0.881 Se Willmar, MNLATE REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
3382 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WWUS83 KMPX 190234
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
934 PM CDT FRI MAY 18 2012

MNZ057-190315-
KANDIYOHI-
934 PM CDT FRI MAY 18 2012

AT 932 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHEAST OF WILLMAR...OR 4 MILES WEST OF
KANDIYOHI. THIS STORM WAS MOVING NORTH AT 25 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ATWATER.
  SPICER.
  NEW LONDON.
  HAWICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4541 9509 4541 9477 4498 9476 4510 9517
TIME...MOT...LOC 0234Z 199DEG 20KT 4516 9500

$$

CLF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 18, 4:14 PM CDT, 5 hours 20 minutes earlier.

Area forecast discussion, May 18, 4:14 PM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
414 PM CDT FRI MAY 18 2012

.DISCUSSION...

MOSTLY SUNNY SKIES AND STRONG SOUTHERLY WINDS ACROSS THE UPPER
MIDWEST AHEAD OF A SURFACE TROUGH LOCATED OVER THE HIGH PLAINS
ALLOWED FOR NEAR RECORD WARMTH THIS AFTERNOON IN MINNESOTA AND
WISCONSIN. THE TROUGH OF LOW PRESSURE WILL GRADUALLY SLIDE
EASTWARD IN RESPONSE TO THE UPPER LEVEL FORCING...LEADING TO
SHOWERS AND THUNDERSTORMS CHANCES FOR THE WEEKEND. THERE WILL BE A
BRIEF DRY PERIOD MONDAY AND TUESDAY...WITH ON AND OFF THUNDERSTORM
CHANCES RETURNING FOR THE LATTER HALF OF THE PERIOD.

TODAY THROUGH SUNDAY...
LATEST WATERVAPOR IMAGERY COMBINED WITH 500MB HEIGHTS AND WINDS
SHOWED A BROAD LONGWAVE ACROSS THE GREAT BASIN...WITH UPPER LEVEL
DIVERGENCE DOWNSTREAM OVER THE HIGH PLAINS. THIS DIVERGENCE CAN BE
SEEN IDENTIFIED BY BOTH THE WIDESPREAD CLOUD FIELD AND SURFACE
PRESSURE TROUGH OVER THE HIGH PLAINS OF EASTERN MONTANA AND THE
WESTERN DAKOTAS. WITHIN THIS FLOW WERE A FEW FEATURES OF INTEREST.
THE FIRST OF WHICH IS A SHORTWAVE CROSSING THE MISSOURI RIVER
VALLEY INTO WESTERN IOWA. AN ADDITIONAL WAVE IS OFF THE BRITISH
COLUMBIA COAST...ALONG WITH A FEW EMBEDDED SHORTAVES IN THE
LONGWAVE THROUGH NEAR THE 4 CORNERS REGION. THE FIRST WAVE IS
ENOUGH TO SPARK A FEW ISOLATED SHOWERS ACROSS THE SOUTHWESTERN
CWA...AS INDICATED BY THE LAST FEW HRRR RUNS...AND CU FIELD. THE
MAIN CHANCE FOR PRECIP WILL BE LATER TOMORROW BEGINNING OUT WEST
AND SPREADING ACROSS THE THE REGION FOR SATURDAY NIGHT INTO
SUNDAY. LARGE SCALE ASCENT ASSOCIATED WITH THE UPPER LEVEL TROUGH
WILL BEGIN TO OVERTAKE THE REGION...WITH A FEW FOCUSED AREAS OF
PRECIP AS 3 DIFFERENT IDENTIFIABLE SHORTWAVES MOVE ACROSS THE
REGION. IS LOOKS LIKE THE BEST CHANCE FOR RAIN WILL BE SATURDAY
NIGHT INTO SUNDAY MORNING...AND HAVE INCREASED THE POPS AND QPF
DURING THIS TIME FRAME. FORECAST SOUNDINGS SHOW SOME DIRECTIONAL
SHEAR...BUT OVERALL THE WINDSPEEDS ARE LESS THAN 50KTS. THE SHEAR
INCREASES SATURDAY NIGHT AS THE LOW LEVEL JET STRENGTHENS...BUT
THE UPPER LEVEL WINDS REMAIN LESS THAN 50KTS. SOUNDINGS ALSO
INDICATE 1500 TO 2000 J/KG OF CAPE. SO BOTTOM LINE IS THE
POTENTIAL FOR SEVERE WEATHER DOES EXIST...BUT IT SHOULD BE
SPORADIC IN NATURE. IT LOOKS LIKE WE SHOULD SEE SOME GOOD SOAKING
RAINS WITH MULTIPLE ROUNDS OF PRECIP AS EACH WAVE MOVES
THROUGH

MONDAY THROUGH FRIDAY....DRY WEATHER IS EXPECTED AS HIGH PRESSURE
WILL BUILD ACROSS THE REGION FOR MONDAY AND TUESDAY. ON WEDNESDAY
A POWERFUL 120-140KT JET WILL CROSS THE WEST COAST AND MOVE
INLAND. AS IT DIGS OVER THE WESTCENTRAL US...IT WILL TAKE ON A
NEGATIVE TILT. THIS SETUP WILL DEVELOP A CYCLONE ACROSS THE HIGH
PLAINS...AND HAS THE POTENTIAL TO PRODUCE SOME SEVERE WEATHER FOR
THE LATTER HALF OF NEXT WEEK OVER THE GREAT PLAINS REGION. IT IS
TOO EARLY TO TELL THE EXACT TIMING AND PLACEMENT OF SEVERE
STORMS...BUT AS OF NOW CHOSE TO GO WITH A BLEND OF THE
GFS...ECMWF...AND PREVIOUS FORECAST...AND HAVE CHANCE POPS
THROUGHOUT THE EXTENDED PERIOD.

&&

.AVIATION.../18Z TAF ISSUANCE/

VFR CONDITIONS EXPECTED THROUGH MUCH OF THE PERIOD...WITH PERHAPS
SOME MVFR CONDITIONS DEVELOPING OVER WESTERN AREAS AFTER 12Z SAT.
STRONG SOUTH WINDS WILL BE THE MAIN WEATHER FEATURE THIS AFTERNOON.
SOME GUSTS IN EXCESS OF 30 KNOTS OVER WESTERN AREAS IN THE AFTERNOON.
SHOULD SLACKEN A BIT OVERNIGHT AHEAD OF DAKOTAS COLD FRONT.  THIS
FRONT IS PROGGED TO MOVE INTO CENTRAL MINNESOTA BY 00Z SUN.
MENTIONED A PROB30 -SHRA DEVELOPING AFTER 14Z SAT...WITH A BETTER
CHANCE OF TSRA WEST DURING THE AFTERNOON. SHOULD SEE JUST A MIX OF
MID/HIGH LEVEL CLOUDS UNTIL FRONT MOVES INTO MINNESOTA.  THE FRONT
WILL GRADUALLY MOVE EAST LATE AFTERNOON AND SATURDAY EVENING INTO
WESTERN WISCONSIN SUNDAY.

KMSP...VFR CONDS CONTINUE. MAINLY HIGH CLOUDS WITH LOWERING CEILING
DEVELOPING DURING THE DAY SATURDAY. MENTIONED VCSH BEGINNING AT 19Z
SAT FOR NOW...AS MODELS ARE HINTING AT A WEAK SHORT WAVE LIFTING OUT
AHEAD OF THE COLD FRONT SATURDAY MORNING.  WILL HAVE TO MONITOR THIS
FOR LATER TAF ISSUANCE.  HELD OFF ON ANY THUNDER MENTION...AS BEST
CHANCE COMES IN WITH THE FRONT SATURDAY NIGHT.  STRONG SOUTH WINDS
WILL CONTINUE THIS AFTERNOON...WITH GUST POTENTIAL TO 30 KNOTS
POSSIBLE. THEN WINDS EXPECTED TO SLACKEN A BIT THE
EVENING...INCREASING AHEAD OF THE FRONT AGAIN BY 14Z SAT.

OUTLOOK...
SAT NIGHT-SUN...SHRA/TSRA LIKELY WITH BRIEF MVFR/IFR POSSIBLE AS A COLD
FRONT PUSHES THROUGH.
MON-TUE...VFR.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BLUE EARTH-BROWN-
     CHIPPEWA-FARIBAULT-KANDIYOHI-LAC QUI PARLE-MARTIN-NICOLLET-
     POPE-REDWOOD-RENVILLE-SIBLEY-STEVENS-SWIFT-WATONWAN-YELLOW
     MEDICINE.

WI...NONE.
&&

JRB/DWE
Hazardous weather outlook, May 18, 6:16 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
616 PM CDT FRI MAY 18 2012

MNZ041>045-047>052-054>061-064>069-073>076-082-083-091-092-192330-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
MEEKER-WRIGHT-HENNEPIN-ANOKA-YELLOW MEDICINE-RENVILLE-MCLEOD-
SIBLEY-CARVER-SCOTT-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-
BLUE EARTH-MARTIN-FARIBAULT-
616 PM CDT FRI MAY 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY BEFORE MIDNIGHT OVER
WESTERN AND CENTRAL MINNESOTA. SMALL HAIL AND WIND GUSTS IN EXCESS
OF 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES WILL INCREASE ACROSS THE ENTIRE AREA
SATURDAY THROUGH SUNDAY AS A COLD FRONT MOVES ACROSS THE OUTLOOK
AREA. THE SEVERE WEATHER THREAT WITH ANY OF THIS ACTIVITY IS LOW
AT THIS TIME.

MORE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY
AS THE NEXT COLD FRONT MOVES INTO THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ053-062-063-070-077-078-084-085-093-WIZ014>016-023>028-192330-
CHISAGO-RAMSEY-WASHINGTON-DAKOTA-RICE-GOODHUE-WASECA-STEELE-
FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-
EAU CLAIRE-
616 PM CDT FRI MAY 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES WILL INCREASE ACROSS THE ENTIRE AREA
SATURDAY THROUGH SUNDAY AS A COLD FRONT MOVES ACROSS THE OUTLOOK
AREA. THE SEVERE WEATHER THREAT WITH ANY OF THIS ACTIVITY IS LOW
AT THIS TIME.

MORE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY
AS THE NEXT COLD FRONT MOVES INTO THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 18, 5:57 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
557 PM CDT FRI MAY 18 2012

MNZ043-182345-
MORRISON-
557 PM CDT FRI MAY 18 2012

AT 556 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES EAST OF LITTLE FALLS...OR 8 MILES WEST OF
GENOLA. THIS STORM WAS MOVING NORTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LITTLE FALLS.
  HARDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4615 9396 4587 9423 4597 9445 4616 9430
      4616 9396 4616 9395
TIME...MOT...LOC 2257Z 211DEG 24KT 4600 9427

CLF
Special weather statement, May 18, 6:22 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
622 PM CDT FRI MAY 18 2012

MNZ044-050-051-059-190015-
BENTON-MILLE LACS-SHERBURNE-WRIGHT-
622 PM CDT FRI MAY 18 2012

AT 619 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CLEAR LAKE TO 4 MILES
SOUTHWEST OF ENFIELD TO 4 MILES NORTH OF WAVERLY. THESE STORMS WERE
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  RASSAT.
  SILVER CREEK.
  ENFIELD.
  DUELM.
  PARENT.
  BECKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4566 9362 4542 9361 4524 9365 4502 9402
      4524 9404 4567 9403
TIME...MOT...LOC 2321Z 210DEG 18KT 4548 9397 4532 9397
          4513 9397

CLF
Special weather statement, May 18, 6:30 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
630 PM CDT FRI MAY 18 2012

MNZ044-190015-
MILLE LACS-
630 PM CDT FRI MAY 18 2012

AT 628 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTH OF ONAMIA. THIS STORM WAS MOVING NORTHEAST
AT 25 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ONAMIA.
  BAYVIEW.
  WAHKON.
  ISLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4623 9342 4612 9343 4594 9361 4600 9380
      4626 9359 4626 9350
TIME...MOT...LOC 2330Z 209DEG 23KT 4603 9366

CLF
Special weather statement, May 18, 6:57 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
657 PM CDT FRI MAY 18 2012

MNZ074-082-190045-
BROWN-WATONWAN-
657 PM CDT FRI MAY 18 2012

AT 656 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTH OF DARFUR. THIS STORM WAS MOVING NORTH AT
30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DARFUR.
  SLEEPY EYE.

LAT...LON 4405 9488 4410 9487 4410 9492 4411 9493
      4442 9478 4428 9445 4399 9467
TIME...MOT...LOC 2357Z 199DEG 25KT 4411 9481
Special weather statement, May 18, 8:21 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
821 PM CDT FRI MAY 18 2012

MNZ073-074-190200-
BROWN-REDWOOD-
821 PM CDT FRI MAY 18 2012

AT 818 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTH OF LAMBERTON. THIS STORM WAS MOVING NORTH
AT 25 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LAMBERTON.
  WANDA.
  WABASSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4420 9533 4452 9532 4452 9505 4419 9510
      4419 9533
TIME...MOT...LOC 0121Z 192DEG 21KT 4419 9524

CLF
Special weather statement, May 18, 9:34 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
934 PM CDT FRI MAY 18 2012

MNZ057-190315-
KANDIYOHI-
934 PM CDT FRI MAY 18 2012

AT 932 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHEAST OF WILLMAR...OR 4 MILES WEST OF
KANDIYOHI. THIS STORM WAS MOVING NORTH AT 25 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ATWATER.
  SPICER.
  NEW LONDON.
  HAWICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4541 9509 4541 9477 4498 9476 4510 9517
TIME...MOT...LOC 0234Z 199DEG 20KT 4516 9500

CLF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:21 PM CDTSpecial Weather StatementMPXRedwood39 min
May 18, 9:45 PM CDTSevere Thunderstorm WarningMPXKandiyohi45 min
May 18, 10:48 PM CDTSevere Thunderstorm WarningMPXStearns27 min
May 18, 11:13 PM CDTSevere Thunderstorm WarningMPXStearns, Todd47 min
May 18, 11:46 PM CDTSevere Thunderstorm WarningMPXTodd23 min
May 19, 4:38 PM CDTSevere Thunderstorm WarningMPXRenville32 min
May 19, 5:17 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville, Sibley58 min
May 19, 5:53 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Wright52 min
May 19, 6:17 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin43 min
May 19, 6:33 PM CDTSevere Thunderstorm WarningMPXHennepin, Sherburne27 min
May 19, 6:36 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Dakota, Hennepin, Ramsey, Washington54 min
May 19, 6:54 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Isanti38 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.